# SDR ASAA2014083009001

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,622 hours, 8,547 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA116228
- Condition: Faulted
- Location: Nr 1 Spar Valve
- Part time: 28,646 hours, 8,553 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL SHUTOFF VALVE LIGHT ILLUMINATED BRIGHT BLUE.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 28-22, TASK 809.  FAULT IS DETERMINED TO BE INTERMITTENT.  REPLACED NR 1 ENGINE SPAR VALVE ACTUATOR IAW AMM 28-22-11.  OPS CHECKED NORMAL.
